| Model Number |
3708660 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that according to the tablet, the impedance was showing out of range during stage two procedure.The physician removed and replaced the extension and the issue was resolved.No patient symptoms were reported.